2017
Том 69
№ 9

All Issues

Asymptotic representation of the solutions of linear differential equations when the characteristic equation has multiple roots

Grigorenko V. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 2, pp 188-192.

Citation Example: Grigorenko V. K. Asymptotic representation of the solutions of linear differential equations when the characteristic equation has multiple roots // Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 249–254.

Full text